Connection with uti?

I had tt last November and recently had my thyroxine risen from 125 mcg to 150 mcg as I'm still a bit under.For the second time in a few months I'm feeling really unwell,nausea,diarrhoea,headacheand body aching all over I have also been passing urine quite a lot.The last time my gp thought that it was a kidney infection and after around a weeks worth of antibiotics I began to improve.Has anyone had a connection with thyroid and uti?

3 Replies

oldestnewest
  • Hi It could be that you are on too high a dose, Make sure you have tests for TSH, T4 and Free T3 and not over range.Ask receptionist for the results + ranges ( differ) and keep them too.With thyroid disease ,it is more common to have all sorts of infections.

    Best wishes,

    Jackie

    not sure if you now, to reply to a specific post, click on "Reply to this" under that post.

  • Thanks Jackie I see my gp on Monday so I shall ask him for those details.My thyroxine was only risen last week.I don't see my endo until October.Feeling really bad atm and completely fed up!I thought getting the tt was the hardest part...how wrong was I?

  • Hi It can take ages to be right, but you will feel fine in time. Main thing is to keep an eye on GP!.You could always phone Endo`s sec and ask to have any cancellation, often works well.. Hospitals too always ask for results ( sec) + ranges, not often given from hospital, but can be, useless without.Letters to GP too ,if not automatically sent copies.

    Best wishes,

    Jackie

You may also like...